# SDR CA030619006

- Difficulty date: June 16, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 5,511 hours
- Engine: Lyc AEIO360A1B6
- System (JASC): 3250 · Landing Gear Steering System
- Part: Cable
- Part number: Z4242390000
- Condition: Broken
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) WHILE TAXIING AN AIRCRAFT THE STUDENT PILOT NOTICED THAT THE NOSE WHEEL STEERING WAS NOT RESPONDING WITH TURNS TO THE RT.  MAINTENANCE WAS NOTIFIED AND IT WAS FOUND THAT THE RT NOSE GEAR STEERING CABLE WAS BROKEN AT THE AFT END OF THE CABLE WHERE THE ATTACH BOLT GOES THROUGH THE THIMBLE.  THE CABLE WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.  IF THE AIRCRAFT IS NOT ROLLING WHEN NOSE WHEEL STEERING IS ACTIVATED IT PUTS STRESS ON THE NLG STEERING SYSTEM. THIS SYSTEM DOES NOT AFFECT RUDDER MOVEMENT.
